Moon (velkoria) wrote in vaginapagina,
Moon
velkoria
vaginapagina

  • Mood:

Another sort of silly question...

Okay so I am confused about something... Usually I get very hormonal when I ovulate, like sometimes it can be worse than my period. I started taking HBC pills the first day of my last period and everything has been going great, no missed pills, only one was 'late' (took it 8 hours after I was supposed to take it so it wasn't missed... just late I guess) and I haven't had any side effects I could see or anything. According to my cycle this is my ovulation week so I'm just finishing off the second week of pills (day 12 actually) and I am having ALL of my 'ovulating' symptoms!

I'm emotional, hormonal, my breasts are more tender, my sex drive is NUTS, my abdomen hurts some... all these normal symptoms of my 'ovulating time'. I've been using both protection and withdrawal method (one at a time, sometimes condoms sometimes withdrawal) and either way not worried about these being pregnancy symptoms since I've only been sexually active for 2 months and I had a normal HEAVY period once already (which was when I started my pack) and we had ONLY used condoms then anyway.

So, am I supposed to be having ovulating symptoms? Aren't the pills supposed to stop that?? I'm so confused!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments